# SDR AALA20050643

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Inoperative
- Location: Seat 35g
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHT MISSING ON SEAT 35G.  INSTALLD NEW EMERGENCY LIGHT ON SEAT 35G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
